# SDR HEEA076312

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 2,864 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 206062200113
- Part serial: 96249
- Condition: Failed
- Location: Engine
- Part time: 1,808 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR WOULD NOT CRANK ENGINE ON LAST START OF THE DAY.
